ITEM METADATA RECORD
Title: On the decidability of semilinearity for semialgebraic sets and its implications for spatial databases (full version)
Authors: Dumortier, Freddy ×
Gyssens, Marc
Vandeurzen, Luc
Van Gucht, Dirk #
Issue Date: 1999
Publisher: Academic Press
Series Title: Journal of Computer and System Sciences vol:58 issue:3 pages:535-571
ISSN: 0022-0000
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science